# SDR SIMA20160720003

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 15,312 hours, 10,543 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT SPOILERS DEPLOYED AT 6000 FT, TO SLOW AND DESCEND THE AIRCRAFT. CAUTION MESSAGE POSTED ON EICAS . INBD FLT SPOILERS AND INBD SPOILERONS.  PERFORMED TEST OF SPOILER STAB IAW AMM 27-61-05 .OPS CHECKED GOOD
